Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on convexity in Euclidean $ n$-space


Authors: Herman Rubin and Oscar Wesler
Journal: Proc. Amer. Math. Soc. 9 (1958), 522-523
MSC: Primary 52.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0097772-0
MathSciNet review: 0097772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell and M. A. Girshick, Theory of games and statistical decisions, John Wiley and Sons, New York, 1954, pp. 48-49. MR 0070134 (16:1135a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.00

Retrieve articles in all journals with MSC: 52.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0097772-0
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society